Mathematical Analysis of Lengyel-Epstein Chemical Reaction Model by Fractional-Order Differential Equation’s System with Multi-Orders


Daşbaşı T. , Daşbaşı B.

International Journal of Science and Engineering Investigations, vol.6, no.70, pp.78-83, 2017 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 6 Issue: 70
  • Publication Date: 2017
  • Title of Journal : International Journal of Science and Engineering Investigations
  • Page Numbers: pp.78-83